Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I got prescribed darvacets for teeth & headache pain,my doctor assured me that they were safe.But ive takin them almost everyday for a week cause ive had so much pain now i have a bad headache today and well i havent taken one i feel like a scumbag.Does anyone think by taking yet another one will hurt the baby?Has anyone taken them longer & been fine?

But ive taken them for 5-6 days straight i didnt realize it because of the pain but is that dangerous.Is there gonna be something wrong wiht the baby because of this?

Answer Question
 
Anonymous

Asked by Anonymous at 5:43 PM on Mar. 21, 2009 in Pregnancy

Answers (2)
  • take something else for your headache.
    gammie

    Answer by gammie at 5:47 PM on Mar. 21, 2009

  •     DITTO, Why take chances!

    jblueeyes228

    Answer by jblueeyes228 at 7:18 PM on Mar. 21, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN